• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what's wrong with me? :(

I know I should go see a doctor but I cannot at the moment.

My stomach hurts...I feel like I need to vomit...I've felt this way since last night.
I have BAD gas pains...I feel like my stomach is 3 times its normal size and it almost feels like there's a freaking baby rolling around in my stomach, that's how bad the gas is.

I'm taking hydrocortisone acetate suppositories for fissures, just started those yesterday...looked on the perscription thing and it says nothing about these kind of side effects.

I have a Mirena IUD so I'm not prego...

What's up with that?

Answer Question
 
Anonymous

Asked by Anonymous at 3:07 PM on Oct. 4, 2010 in Health

Answers (8)
  • could you be really constipated?
    MamaSarah1104

    Answer by MamaSarah1104 at 3:10 PM on Oct. 4, 2010

  • May be constipated or have a tummy bug. Hope you get better soon.
    Kword

    Answer by Kword at 3:11 PM on Oct. 4, 2010

  • It could be something you ate. I would suggest some simethicone for the gas. Sold at drug stores. Things like GasX and store brand versions work well. Then maybe try some acidophilus tablets. Or eat yogurt with active cultures to restore gut flora.
    Have you gone through some sort of emotional upset? Sometime that can make you feel this way.
    Good luck.
    collier5

    Answer by collier5 at 3:12 PM on Oct. 4, 2010

  • could it be something you ate?
    if so, try taking probiotics, maybe 1 an hour until things calm down.
    could it be a problem with your iud? is it new?
    if maybe, then see your dr :(
    when did you get the fissures? did you receive any pain meds or antiseptic...could you be reacting to that?
    maybe you should at least call the dr. office that did the fissures.
    you could call the pharmacist to double check weather what you are experiencing could be related to the hydrocortisone.
    good luck!
    happy2bmom25

    Answer by happy2bmom25 at 3:15 PM on Oct. 4, 2010

  • If you are diagnosed with fissures, did you recently have a colonoscopy? There are issues that can arise from the procedure. If the pain doesn't subside with passing gas, it's time to call a doctor.
    6girlsrock

    Answer by 6girlsrock at 3:39 PM on Oct. 4, 2010

  • You may have food poisoning or irritable bowel syndrome. I am not a physician, but these sound like it.
    also stress can trigger GI effects such as these...

    Go to the doctor please.
    Ahealthyskin

    Answer by Ahealthyskin at 8:43 PM on Oct. 4, 2010

  • go to the store and buy ALING. is over the counter...check with your doctor first to make sure it is ok,.
    Ahealthyskin

    Answer by Ahealthyskin at 8:44 PM on Oct. 4, 2010

  • I could go to the doc. WHY live with pain???????????????????
    NicolesMommy

    Answer by NicolesMommy at 1:19 AM on Oct. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
why do i have pain during sex? adult content

Next question overall (Just for Fun)
I need a